Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1982, Volume 21, Number 6, Pages 690–694 (Mi al1790)  

This article is cited in 2 scientific papers (total in 2 papers)

Absence of the interpolation property in modal companions of a Dummett logic

L. L. Maksimova


Full text: PDF file (1516 kB)

Bibliographic databases:
UDC: 517.11:512.25
Received: 04.11.1981

Citation: L. L. Maksimova, “Absence of the interpolation property in modal companions of a Dummett logic”, Algebra Logika, 21:6 (1982), 690–694

Citation in format AMSBIB
\Bibitem{Mak82}
\by L.~L.~Maksimova
\paper Absence of the interpolation property in modal companions of a
Dummett logic
\jour Algebra Logika
\yr 1982
\vol 21
\issue 6
\pages 690--694
\mathnet{http://mi.mathnet.ru/al1790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=721509}


Linking options:
  • http://mi.mathnet.ru/eng/al1790
  • http://mi.mathnet.ru/eng/al/v21/i6/p690

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. L. Maksimova, “Definability in Normal Extensions of S4”, Algebra and Logic, 43:4 (2004), 217–229  mathnet  crossref  mathscinet  zmath
    2. P. A. Schreiner, “Automatic recognition of interpolation in modal calculi”, Algebra and Logic, 46:1 (2007), 62–70  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022